The topological structure of a variety defined by an equation
Compositio Mathematica, Tome 5 (1938) , pp. 327-346.
@article{CM_1938__5__327_0,
     author = {Kaplan, Wilfred},
     title = {The topological structure of a variety defined by an equation},
     journal = {Compositio Mathematica},
     pages = {327--346},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     zbl = {0018.42602},
     language = {en},
     url = {www.numdam.org/item/CM_1938__5__327_0/}
}
Kaplan, Wilfred. The topological structure of a variety defined by an equation. Compositio Mathematica, Tome 5 (1938) , pp. 327-346. http://www.numdam.org/item/CM_1938__5__327_0/